If you need an accessible version of this item please contact JSTOR User Support

Information Theory and Maximum Product of Spacings Estimation

Niels C. Lind
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 56, No. 2 (1994), pp. 341-343
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2345904
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Information Theory and Maximum Product of Spacings Estimation
Preview not available

Abstract

A principle of least information is proposed for estimating continuous univariate distributions. Data are represented by quantiles; the principle yields a reference distribution that is identical with the maximum product of spacings estimate.

Page Thumbnails

  • Thumbnail: Page 
[341]
    [341]
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343